# SDR UPS99830248

- Difficulty date: July 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 3615532
- Condition: Corroded
- Location: Bs 8&35
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 BETWEEN FS 35 AND 8 LONGERON 36 IS CORRODED BEYOND LIMITS.  REMOVED, FABRICATED, AND REPLACED LONGERON IAW DWG 3615532 AND SRM 51-1-20D.
